# SDR SWIA201541017

- Difficulty date: March 30, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 18,614 hours, 10,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN PAX DOOR INNER SKIN UNDER PANEL 832AL.  REPAIRED CRACK IN PAX DOOR INNER SKIN UNDER PANEL 832AL, REF STS EA.
